# SDR DALA1014180179

- Difficulty date: June 16, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,751 hours, 13,327 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

HF GOOD CARRIER ON GROUND. CHECKED NORMAL WHEN AIRBORNE HF BECAME FAINT AND THEN TOTALLY UNUSEABLE.  TRANSMISSION NORMAL RECEIVE UNREADABLE. ON MULTIPLE FREQS AND BOTH RADIOS.  BOTH UNUSEABLE R & R NR1 HF XCVR IAW AMM AND COUPLER.  RERACKED AUDIO ACCY UNIT.CONTACTED SFO RADIO.  SFO REPORTS LOUD AND CLEAR.
